# SDR 2005FA0000697

- Difficulty date: December 14, 2004
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N2164S
- Make and model: Cessna T210L
- Aircraft serial: 21061125
- Engine: Cont TSIO520*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 98807101
- Part serial: 10612
- Condition: Failed
- Location: Hyd Pwr Pack
- Part time: 195 hours
- Component: Hyd Pwr Pack, Cessna
- Component part number: 98812001
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO FULLY RETRACT AFTER TAKEOFF.  FOUND THAT THE WIRE SOLDERED TO THE HYDRAULIC POWER PACK PRESSURE SWITCH HAD CORRODED BENEATH THE HEAT-SHRINK TUBING, NEAR THE SOLDER JOINT.  SUSPECTED:  THE MFG OF THE PRESSURE SWITCH ASSY USED ACID CORE SOLDER TO ATTACH THE WIRE LEADS TO THE SWITCH.  (K)
